Single premise post canonical forms defined over one-letter alphabets

Journal of Symbolic Logic 39 (3):489-495 (1974)
In this paper we investigate some families of decision problems associated with a restricted class of Post canonical forms, specifically, those defined over one-letter alphabets whose productions have single premises and contain only one variable. For brevity sake, we call any such form an RPCF (Restricted Post Canonical Form). Constructive proofs are given which show, for any prescribed nonrecursive r.e. many-one degree of unsolvability D, the existence of an RPCF whose word problem is of degree D and an RPCF with axiom whose decision problem is also of degree D. Finally, we show that both of these results are best possible in that they do not hold for one-one degrees
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272891
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,810
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Sets Derived by Deterministic Systems with Axiom.Charles E. Hughes - 1975 - Mathematical Logic Quarterly 21 (1):71-80.

Add more citations

Similar books and articles
Added to PP index

Total downloads
116 ( #44,124 of 2,202,780 )

Recent downloads (6 months)
1 ( #301,722 of 2,202,780 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature